# SDR CA010212012

- Difficulty date: February 2, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,988 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 9789601090
- Condition: Worn
- Location: Generator
- Part time: 399 hours, 449 cycles
- Component: Generator, Pilats, 5243212158
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) GEN BRUSHES WERE WORN AND COMMUTATOR DAMAGED. GEN 2 REPLACED. THE DRIVE HAD ALSO SHEARED. THE P/N OF THE DRIVE IS 524.32.12.137. THESE 2 ITEMS ARE TROUBE ITEMS AND NEED LOOKING INTO FOR THE CAUSE AND CURE.
